# SDR ASAA2017090221805

- Difficulty date: September 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 14,967 hours, 4,924 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bushing
- Part number: 332A232254
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FWD LINK ASSY WORN BELOW PRSOV AT INTERSECTION MANIFOLD DUCT. GROUNDED - YES. FOUND INTERSECTION DUCT FLANGE BUSHING WORN. REMOVED NR 1 ENG PRSOV, PNEUMATIC CHECK VALVE & INTERSECTION PNEUMATIC MANIFOLD DUCT. INSTALLED NEW SERVICEABLE INTERSECTION PNEUMATIC MANIFOLD DUCT, REINSTALLED PRSOV & PNEUMATIC CHECK VALVE OPS & LEAK CHECKS ALL GOOD. REMOVED SENSE LINE SUPPORT BRACKET THAT WAS CRACKED & INSTALLED NEW SUPPORT BRACKET REF AMM 36-11-01-400-802, 36-11-04-400-801, 36-11-02-400-801, 70-20-02-400-801-F00. FWD LINK ASSY NOW SECURE.
